# SDR SWAA2012092107843

- Difficulty date: August 28, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 58,182 hours, 47,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311A
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER SURFACE TRAILING EDGE CHAFED AT O/B END.  REMOVED AND REPLACED NR 2 SLAT PER M/M.
